Pure Mathematical Sciences

Pure Mathematical Sciences is international journal publishing peer-reviewed, high quality research papers in a broad range of pure mathematics and related theoretical sciences.

Editorial office e-mail: pms@m-hikari.com

Papers submitted to Pure Mathematical Sciences are screened for plagiarism using Similarity Check / iThenticate plagiarism detection tools.

The articles published in Pure Mathematical Sciences are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Hikari provides citation information of the articles published by Pure Mathematical Sciences available at the web page associated to the respective paper.

Recent Articles

Massoud Malek
      Solving homogeneous systems with sub-matrices
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 11-18

Berhanu Kidane, Christopher Serkan
      A boundary norm for weighted Dirichlet spaces
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 19-26

Peter V. Danchev
      Corners of invo-clean unital rings
      Pure Mathematical Sciences, Vol. 7, 2018, no. 1, 27-31

Pure Mathematical Sciences

Bibliographic Information:

ISSN: 1314-751X (Print)
ISSN: 1314-7560 (Online)